MathSciNet Relay Station
MathSciNet bibliographic data
MR1487346 90A14 (47H10 47N10 54H25 90D44)
Wu, Xian Errata to: "A new fixed point theorem and its applications'' [Proc. Amer. Math. Soc. 125 (1997), no. 6, 1779–1783; MR1397000]. Proc. Amer. Math. Soc. 126 (1998), no. 7, 2197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement